MathSciNet Relay Station
MathSciNet bibliographic data
MR2255289 41A05 (30C10 30C15 33C45 42C05)
Lubinsky, D. S.; Saff, E. B. Zero distribution of Müntz extremal polynomials in $L_p[0,1]$. Proc. Amer. Math. Soc. 135 (2007), no. 2, 427–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement